# SDR QXEA200301417

- Difficulty date: November 4, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 5,143 hours, 5,877 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 9670021
- Condition: Failed
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, SHORTLY AFTER ACCELERATING THROUGH 180 KTS, SPOILER OUTBOARD CAUTION MESSAGE LIGHT ILLUMINATED.  RAN ASSOCIATED CHECKLIST AND CONTINUED TO PDX WITH SPEED LIMITED TO 1200 KIAS MAX.  REMOVED AND REPLACED NR 2 OUTBOARD SPOILER SYSTEM LOW PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
